# SDR REXA2014051900457

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 26,540 hours, 23,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMER SIGN NEAR SERVICE DOOR HAS ONE BLUB OUT.  R & R LIGHT BULBS FOR EMER EXIT LIGHT SIGN ON GALLEY NEAR SERVICE DOOR IAW AMM 33-51-13.  OPERATIONS CHECKED GOOD.  THIS CLEARS DM 4953.
